# SDR UPS00832036

- Difficulty date: February 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 577993490633
- Condition: Cracked
- Location: Bs 220 -240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 STA 220-240 LONGERON 13R SPLICE FITTING IS CRACKED.  REMOVED, FABRICATED AND REPLACED FITTING IAW DWG 5755292, AND SRM 51-1-20D.
